# SDR HEEA061554

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Idler Assy
- Part number: 407001523101
- Condition: Worn
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLER ASSEMBLY HAS WORN BEARINGS.
